# SDR MASA2021052200117

- Difficulty date: May 22, 2021
- Submitted: May 22, 2021
- Operation: Air carrier
- Aircraft: N85356
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000692
- Aircraft time: 8,532 hours, 5,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR CEILING LVL EXIT SIGN INOP- REPLACED EMERGENCY BATTERY
